Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A relation between the characteristic generators of a linear code and its dual
Author: Kan, H.
Shen, H.
Citation: IEEE Transactions on Information Theory, 2005; 51(3):1199-1202
Publisher: IEEE-Inst Electrical Electronics Engineers Inc
Issue Date: 2005
ISSN: 0018-9448
Statement of
Haibin Kan and Hong Shen
Abstract: It was conjectured by Koetter and Vardy that if the k characteristic generators of a linear code C are linearly independent, then the corresponding n-k characteristic generators of the dual code C/sup /spl perp// are also linearly independent. In this correspondence, we prove that the conjecture is true for self-dual codes and cyclic codes.
Description: © 2005 IEEE.
DOI: 10.1109/TIT.2004.842740
Appears in Collections:Aurora harvest 6
Computer Science publications

Files in This Item:
File Description SizeFormat 
hdl31826.pdf245.32 kBPublisher's PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.